University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Browse by Publication

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 23.

Manoel, M and Roberts, M (2015) Gradient systems on coupled cell networks NONLINEARITY, 28 (10). pp. 3487-3509.

Chardard, F and Bridges, TJ (2015) Transversality of homoclinic orbits, the Maslov index and the symplectic Evans function NONLINEARITY, 28 (1). pp. 77-102.

Melbourne, I and Stuart, AM (2011) A note on diffusion limits of chaotic skew-product flows NONLINEARITY, 24 (4). pp. 1361-1367.

Ebert, U, Brau, F, Derks, G, Hundsdorfer, W, Kao, C-Y, Li, C, Luque, A, Meulenbroek, B, Nijdam, S, Ratushnaya, V, Schaefer, L and Tanveer, S (2011) Multiple scales in streamer discharges, with an emphasis on moving boundary approximations NONLINEARITY, 24 (1). C1-C26.

Grasselli, M, Schimperna, G and Zelik, S (2010) Trajectory and smooth attractors for Cahn-Hilliard equations with inertial term NONLINEARITY, 23 (3). pp. 707-737.

Segatti, A and Zelik, S (2009) Finite-dimensional global and exponential attractors for the reaction-diffusion problem with an obstacle potential NONLINEARITY, 22 (11). pp. 2733-2760.

Gottwald, GA and Melbourne, I (2009) On the validity of the 0-1 test for chaos NONLINEARITY, 22 (6). pp. 1367-1382.

Bridges, TJ (2009) Wave breaking and the surface velocity field for three-dimensional water waves NONLINEARITY, 22 (5). pp. 947-953.

Lloyd, D and Sandstede, B (2009) Localized radial solutions of the Swift-Hohenberg equation NONLINEARITY, 22 (2). pp. 485-524.

Terhesiu, D and Froyland, G (2008) Rigorous numerical approximation of Ruelle-Perron-Frobenius operators and topological pressure of expanding maps NONLINEARITY, 21 (9). pp. 1953-1966.

Buono, P-L, Lamb, JSW and Roberts, M (2008) Bifurcation and branching of equilibria in reversible-equivariant vector fields NONLINEARITY, 21 (4). pp. 625-660.

Patrick, GW, Roberts, M and Wulff, C (2008) Stability transitions for axisymmetric relative equilibria of Euclidean symmetric Hamiltonian systems NONLINEARITY, 21 (2). pp. 325-352.

Melbourne, I and Gottwald, GA (2008) Power spectra for deterministic chaotic dynamical systems NONLINEARITY, 21 (1). pp. 179-189.

Miranville, A and Zelik, S (2007) Finite-dimensionality of attractors for degenerate equations of elliptic-parabolic type NONLINEARITY, 20 (8). pp. 1773-1797.

Bruin, H and Todd, M (2006) Complex maps without invariant densities NONLINEARITY, 19 (12). pp. 2929-2945.

Aston, PJ and Melbourne, I (2006) Lyapunov exponents of symmetric attractors NONLINEARITY, 19 (10). pp. 2455-2466.

Gibbon, JD, Holm, DD, Kerr, RM and Roulstone, I (2006) Quaternions and particle dynamics in the Euler fluid equations NONLINEARITY, 19 (8). pp. 1969-1983.

Pata, V and Zelik, S (2006) Smooth attractors for strongly damped wave equations NONLINEARITY, 19 (7). pp. 1495-1506.

Turaev, D and Zelik, S (2003) Homoclinic bifurcations and dimension of attractors for damped nonlinear hyperbolic equations NONLINEARITY, 16 (6), PII S0951-. pp. 2163-2198.

Patrick, GW and Roberts, RM (2000) The transversal relative equilibria of a Hamiltonian system with symmetry NONLINEARITY, 13 (6). pp. 2089-2105.

Roberts, RM and Dias, MERD (1997) Bifurcations from relative equilibria of Hamiltonian systems NONLINEARITY, 10 (6). pp. 1719-1738.

MONTALDI, J, ROBERTS, M and STEWART, I (1990) EXISTENCE OF NONLINEAR NORMAL-MODES OF SYMMETRICAL HAMILTONIAN-SYSTEMS NONLINEARITY, 3 (3). pp. 695-730.

MONTALDI, J, ROBERTS, M and STEWART, I (1990) STABILITY OF NONLINEAR NORMAL-MODES OF SYMMETRICAL HAMILTONIAN-SYSTEMS NONLINEARITY, 3 (3). pp. 731-772.

This list was generated on Tue May 23 18:52:14 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800